| Model Number |
60005 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
09/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The site reported during delivery of the lal, the lens exited the cartridge abruptly, causing the haptic to tear the posterior capsular bag.The physician completed a vitrectomy, removed the lal, and implanted a li60 in the sulcus.Rxsight's first awareness of this issue was (b)(6) 2021.The device history record for the lens was reviewed.No issues were noted.The explanted lens has been returned and is currently being evaluated.
Event or Problem Description
The site reported during delivery of the lal, the lens exited the cartridge abruptly, causing the haptic to tear the posterior capsular bag.The physician completed a vitrectomy, removed the lal, and implanted a li60 in the sulcus.Rxsight's first awareness of this issue was (b)(6) 2021.
Event or Problem Description
The site reported during delivery of the lal, the lens exited the cartridge abruptly, causing the haptic to tear the posterior capsular bag.The physician completed a vitrectomy, removed the lal, and implanted a li60 in the sulcus.Rxsight's first awareness of this issue was 9/20/2021.
Additional Manufacturer Narrative
The site reported during delivery of the lal, the lens exited the cartridge abruptly, causing the haptic to tear the posterior capsular bag.The physician completed a vitrectomy, removed the lal, and implanted a li60 in the sulcus.Rxsight's first awareness of this issue was 9/20/2021.The explanted lens was returned for evaluation.Visual inspection found no issues with the returned lens.